Alert archive / Louisiana / River Flood Warnings in 2021
River Flood Warning 206, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Jun 7, 2021, 9:17 PM CDT for Rapides Parish, Louisiana. It took effect at Jun 8, 2021, 1:00 PM CDT. It was in force for 49 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2021, 9:17 PM CDT (02:17 UTC)
- In effect from
- Jun 8, 2021, 1:00 PM CDT
- Expired
- Jun 10, 2021, 2:02 PM CDT
- In force
- 49 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Rapides Parish, LA
The radar
The Ft Polk radar (KPOE), 28 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Calcasieu River near Glenmora (GLML1). The gauge peaked at 12.07 ft at Jun 9, 2021, 10:00 AM CDT.
- Action stage
- 12 ft
- Minor stage
- 12 ft
- Moderate stage
- 16 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08013000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
356
WGUS44 KLCH 080217
FLWLCH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Lake Charles LA
917 PM CDT Mon Jun 7 2021
...The National Weather Service in Lake Charles LA has issued a
Flood Warning for the following rivers in Louisiana...
Calcasieu River Near Glenmora
Additional information is available at www.weather.gov.
LAC079-090230-
/O.NEW.KLCH.FL.W.0206.210609T0600Z-210611T0600Z/
/GLML1.1.ER.210609T0600Z.210609T0600Z.210611T0000Z.NO/
917 PM CDT Mon Jun 7 2021
The National Weather Service in Lake Charles has issued a
* Flood Warning for
the Calcasieu River Near Glenmora.
* From late Tuesday night to late Thursday night.
* At 8:45 PM CDT Monday the stage was 11.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
Wednesday morning to a crest of 12.0 feet early Wednesday morning.
It will then fall below flood stage Thursday evening.
* Impact...At 12.0 feet, When the river is falling and the gauge
reading is forecast to be near 12 feet, flooding of forested areas
near the river will occur.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg Day/Time Tue Wed Thu
Calcasieu River
Glenmora 12.0 11.9 Mon 8 pm CDT 11.9 12.0 12.0
&&
LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269
3113 9279
$$
MKC5 follow-up statements
610 WGUS84 KLCH 081551 FLSLCH Flood Statement National Weather Service Lake Charles La 1051 AM CDT Tue Jun 8 2021 ...The Flood Warning continues for the following rivers in Louisiana... Calcasieu River Near Glenmora LAC079-091550- /O.EXT.KLCH.FL.W.0206.210608T1800Z-210611T1200Z/ /GLML1.1.ER.210608T1800Z.210608T1800Z.210611T0600Z.NO/ 1051 AM CDT Tue Jun 8 2021 ...Flood Warning extended until Friday morning...The Flood Warning continues for The Calcasieu River Near Glenmora. * until Friday morning...or until the warning is cancelled. * At 9:45 AM Tuesday the stage was 12.0 feet. * Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river is expected to rise to near flood stage this afternoon. * Impact...At stages near 12.0 feet...When the river is rising and the gauge reading is forecast to reach 12 feet or higher. Roads upstream from Glenmora, including Strothers Crossing Road near the community of Calcasieu and Price Crossing Road near Hineston have water on them and are subject to being closed. Also, flooding of forested areas near the river will occur. * Impact...At stages near 12.0 feet...When the river is falling and the gauge reading is forecast to be near 12 feet, flooding of forested areas near the river will occur. && LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269 3113 9279 $$
192 WGUS84 KLCH 090120 FLSLCH Flood Statement National Weather Service Lake Charles La 820 PM CDT Tue Jun 8 2021 ...The Flood Warning continues for the following rivers in Louisiana.. Calcasieu River Near Glenmora LAC079-100120- /O.CON.KLCH.FL.W.0206.000000T0000Z-210611T1200Z/ /GLML1.1.ER.210608T1900Z.210609T0045Z.210611T0600Z.NO/ 820 PM CDT Tue Jun 8 2021 The Flood Warning continues for The Calcasieu River Near Glenmora. * until Friday morning...or until the warning is cancelled. * At 7:45 PM Tuesday the stage was 12.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river will continue to fall to below flood stage by early Friday morning. * Impact...At stages near 12.0 feet...When the river is rising and the gauge reading is forecast to reach 12 feet or higher. Roads upstream from Glenmora, including Strothers Crossing Road near the community of Calcasieu and Price Crossing Road near Hineston have water on them and are subject to being closed. Also, flooding of forested areas near the river will occur. * Impact...At stages near 12.0 feet...When the river is falling and the gauge reading is forecast to be near 12 feet, flooding of forested areas near the river will occur. && LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269 3113 9279 $$
788 WGUS84 KLCH 091422 FLSLCH Flood Statement National Weather Service Lake Charles La 922 AM CDT Wed Jun 9 2021 ...The Flood Warning continues for the following rivers in Louisiana... Calcasieu River Near Glenmora LAC079-101421- /O.EXT.KLCH.FL.W.0206.000000T0000Z-210612T1800Z/ /GLML1.1.ER.210608T1900Z.210609T1800Z.210612T1200Z.NO/ 922 AM CDT Wed Jun 9 2021 ...Flood Warning extended until Saturday afternoon...The Flood Warning continues for The Calcasieu River Near Glenmora. * until Saturday afternoon...or until the warning is cancelled. * At 8:45 AM Wednesday the stage was 12.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river will fall be flood stage Saturday morning. * Impact...At stages near 12.0 feet...When the river is rising and the gauge reading is forecast to reach 12 feet or higher. Roads upstream from Glenmora, including Strothers Crossing Road near the community of Calcasieu and Price Crossing Road near Hineston have water on them and are subject to being closed. Also, flooding of forested areas near the river will occur. * Impact...At stages near 12.0 feet...When the river is falling and the gauge reading is forecast to be near 12 feet, flooding of forested areas near the river will occur. && LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269 3113 9279 $$
461 WGUS84 KLCH 100118 FLSLCH Flood Statement National Weather Service Lake Charles La 818 PM CDT Wed Jun 9 2021 ...The Flood Warning continues for the following rivers in Louisiana.. Calcasieu River Near Glenmora LAC079-110118- /O.CON.KLCH.FL.W.0206.000000T0000Z-210612T1800Z/ /GLML1.1.ER.210608T1900Z.210610T0600Z.210612T1200Z.NO/ 818 PM CDT Wed Jun 9 2021 The Flood Warning continues for The Calcasieu River Near Glenmora. * until Saturday afternoon...or until the warning is cancelled. * At 7:45 PM Wednesday the stage was 12.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Impact...At stages near 12.0 feet...When the river is rising and the gauge reading is forecast to reach 12 feet or higher. Roads upstream from Glenmora, including Strothers Crossing Road near the community of Calcasieu and Price Crossing Road near Hineston have water on them and are subject to being closed. Also, flooding of forested areas near the river will occur. * Impact...At stages near 12.0 feet...When the river is falling and the gauge reading is forecast to be near 12 feet, flooding of forested areas near the river will occur. && LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269 3113 9279 $$
139 WGUS84 KLCH 101902 FLSLCH Flood Statement National Weather Service Lake Charles La 202 PM CDT Thu Jun 10 2021 ...The Flood Warning is cancelled for the following rivers in Louisiana... Calcasieu River Near Glenmora LAC079-101932- /O.CAN.KLCH.FL.W.0206.000000T0000Z-210612T1800Z/ /GLML1.1.ER.210608T1900Z.210609T2315Z.210610T1200Z.NO/ 202 PM CDT Thu Jun 10 2021 The Flood Warning is cancelled for The Calcasieu River Near Glenmora. * At 1:45 PM Thursday the stage was 11.9 feet. * Fell below flood stage at 7:00 AM Thursday. * Flood stage is 12.0 feet. * Forecast...The river will continue to fall to 11.9 feet by tomorrow morning. * Impact...At stages near 12.0 feet...When the river is rising and the gauge reading is forecast to reach 12 feet or higher. Roads upstream from Glenmora, including Strothers Crossing Road near the community of Calcasieu and Price Crossing Road near Hineston have water on them and are subject to being closed. Also, flooding of forested areas near the river will occur. * Impact...At stages near 12.0 feet...When the river is falling and the gauge reading is forecast to be near 12 feet, flooding of forested areas near the river will occur. && LAT...LON 3115 9275 3105 9265 3090 9262 3090 9269 3113 9279 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Jun 7, 6:52 PM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Jun 7, 6:52 PM CDT, 2 hours 25 minutes before
Area Forecast Discussion National Weather Service Lake Charles LA 652 PM CDT Mon Jun 7 2021 .AVIATION... Showers and thunderstorms are spreading across the area out of the west and have produced a few wind gust over 25kts, but nothing severe. VCTS / TSRA was carried for a few sites, however it's likely that this activity will not impact KARA and KLFT. Winds will remain elevated overnight, however gust should taper off in the next few hours. Current MVFR CIGS will slowly lift into VFR going into tomorrow. && .PREV DISCUSSION... /issued 356 PM CDT Mon Jun 7 2021/ DISCUSSION... SHORT TERM (Today Through Wednesday Morning)... Isolated showers and thunderstorms ahead of an approaching MCS have moved northward out of our area with no new development in our area. The approaching MCS is maintaining its strength, in part due to the inflow of moisture from the Gulf of Mexico as well as the instability present. Southern parts of the area are not expected to be impacted by the MCS. However, northern parts of the area (especially the northern fringe) will likely see strong thunderstorms this evening. Some of the storms could be severe. Damaging wind gusts and large hail will be the primary risks. Winds will be elevated until after sunset this evening. Mostly cloudy skies will persist into the morning hours. Overnight temperatures will be above normal due to the increased cloud cover. Morning fog will be possible for Central LA as winds will be lighter overnight for inland locations. Isolated to scattered thunderstorms will likely begin developing during the late morning on Tuesday. Chances for storms will then diminish around sunset on Tuesday. 55 LONG TERM (Wednesday through Sunday)... Scattered afternoon convection will continue each afternoon into Wednesday as tropical moisture remains in place with little to drive it upward other than afternoon heating. A large upper ridge building over Mexico and up into Texas will act to suppress convection Thursday through Saturday although an isolated shower can't be completely ruled out. The ridge will erode back to the west Sunday allowing for scattered convection to once again develop each afternoon through early next week. With the ridge still meandering over central and west Texas providing some influence, the highest PoPs will likely be across central and south central Louisiana. Jones && .PRELIMINARY POINT TEMPS/POPS... AEX 75 90 75 89 / 80 30 0 40 LCH 77 89 77 87 / 40 10 0 20 LFT 76 88 75 87 / 50 30 0 40 BPT 77 89 77 87 / 40 10 0 10 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...None. TX...None. GM...None. &&
Hazardous weather outlook, Jun 7, 4:01 PM CDT, 5 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 401 PM CDT Mon Jun 7 2021 LAZ027-TXZ180-259>262-082115- Vernon-Tyler-Northern Jasper-Northern Newton-Southern Jasper- Southern Newton- 401 PM CDT Mon Jun 7 2021 ...SEVERE THUNDERSTORM WATCH 242 IN EFFECT UNTIL 7 PM CDT THIS EVENING... This Hazardous Weather Outlook is for west central Louisiana and southeast Texas. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. An incoming storm complex from North-Central Texas will lead to strong thunderstorms for northern parts of the area this evening, especially for the northern fringe. Some of the storms could be severe (damaging wind gusts and large hail will be the primary risks). Storms will dissipate tonight giving way to mostly cloudy skies through the night. Morning fog will be possible for Central Louisiana. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. Scattered showers and thunderstorms will develop Tuesday and Wednesday afternoons. Widespread severe weather is not expected. However, locally heavy rainfall, gusty winds and frequent lightning will be possible with some of these storms. Drier conditions are expected Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ028>033-041>045-052>055-073-074-TXZ201-215-216-082115- Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-Calcasieu- Jefferson Davis-Acadia-Lafayette-Upper St. Martin-Vermilion-Iberia- St. Mary-Lower St. Martin-West Cameron-East Cameron-Hardin-Jefferson- Orange- 401 PM CDT Mon Jun 7 2021 This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana and southeast Texas. .DAY ONE...This afternoon and tonight. An incoming storm complex from North-Central Texas will lead to strong thunderstorms for northern parts of the area this evening, especially for the northern fringe. Some of the storms could be severe (damaging wind gusts and large hail will be the primary risks). Storms will dissipate tonight giving way to mostly cloudy skies through the night. Morning fog will be possible for Central Louisiana. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. Scattered showers and thunderstorms will develop Tuesday and Wednesday afternoons. Widespread severe weather is not expected. However, locally heavy rainfall, gusty winds and frequent lightning will be possible with some of these storms. Drier conditions are expected Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-450-452-455-470-472-475-082115- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 401 PM CDT Mon Jun 7 2021 This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 55
In the hours before
Special weather statement, Jun 7, 5:16 PM CDT, 4 hours 1 minute before
Special Weather Statement
National Weather Service Lake Charles LA
516 PM CDT Mon Jun 7 2021
TXZ180-201-259-260-072300-
Hardin TX-Northern Newton TX-Northern Jasper TX-Tyler TX-
516 PM CDT Mon Jun 7 2021
...SPECIAL WEATHER STATEMENT...
At 516 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Browndell to 6 miles east of Alabama-Coushatta
Reservation. Movement was southeast at 25 mph.
Pea size hail and winds in excess of 30 mph will be possible with
these storms.
Locations impacted include...
Jasper, Woodville, Colmesneil, Chester, Ebenezer, Rockland, Warren,
Town Bluff, Thicket, Browndell, Votaw, Mayflower, Harrisburg,
Farrsville, Ivanhoe, Sam Rayburn Dam and Hillister.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
southeastern Texas.
LAT...LON 3049 9473 3050 9454 3101 9465 3106 9456
3103 9447 3116 9391 3117 9355 3035 9468
TIME...MOT...LOC 2216Z 292DEG 23KT 3113 9402 3073 9459
Stigger/87Special weather statement, Jun 7, 6:02 PM CDT, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
602 PM CDT Mon Jun 7 2021
LAZ027-028-030-TXZ180-201-259>262-072345-
Beauregard LA-Vernon LA-Rapides LA-Hardin TX-Southern Newton TX-
Northern Newton TX-Northern Jasper TX-Southern Jasper TX-Tyler TX-
602 PM CDT Mon Jun 7 2021
...SPECIAL WEATHER STATEMENT...
At 601 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Toledo Bend Dam to near Kountze. Movement
was east at 60 mph.
Pea size hail and winds in excess of 30 mph will be possible with
these storms.
Locations impacted include...
De Ridder, Jasper, Leesville, Newton, Kirbyville, Kountze, Rosepine,
Merryville, Boyce, Anacoco, Singer, Town Bluff, Toledo Bend Dam,
Lena, Fred, Fields, Bon Weir, Burkeville, Fort Polk and Slagle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
west central Louisiana...and southeastern Texas.
LAT...LON 3150 9268 3147 9271 3145 9268 3140 9269
3140 9257 3041 9362 3037 9451 3116 9391
3117 9358 3120 9355 3124 9356 3128 9353
3128 9344 3136 9339 3137 9303 3135 9295
3137 9295 3137 9292 3139 9291 3152 9272
TIME...MOT...LOC 2301Z 276DEG 53KT 3121 9356 3045 9427
Stigger/87Special weather statement, Jun 7, 6:46 PM CDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
646 PM CDT Mon Jun 7 2021
LAZ027-028-030-031-TXZ180-259-260-080030-
Allen LA-Beauregard LA-Vernon LA-Rapides LA-Northern Newton TX-
Northern Jasper TX-Tyler TX-
646 PM CDT Mon Jun 7 2021
...SPECIAL WEATHER STATEMENT...
At 646 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hutton to near Old Salem. Movement was
east at 60 mph.
Pea size hail and winds in excess of 30 mph will be possible with
these storms.
Locations impacted include...
Alexandria, Pineville, De Ridder, Leesville, Newton, Kirbyville,
Rosepine, Merryville, Boyce, Anacoco, Singer, Sugartown, Toledo Bend
Dam, Hineston, Lena, Bon Weir, Burkeville, Dry Creek, Fort Polk and
Alexandria International Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
west central Louisiana...and southeastern Texas.
LAT...LON 3150 9268 3145 9271 3145 9268 3140 9269
3139 9266 3145 9232 3053 9314 3054 9417
3117 9363 3117 9358 3118 9355 3128 9353
3128 9344 3136 9339 3137 9303 3135 9295
3137 9295 3137 9292 3152 9272
TIME...MOT...LOC 2346Z 270DEG 54KT 3127 9305 3051 9377
Stigger/87Special weather statement, Jun 7, 7:30 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
730 PM CDT Mon Jun 7 2021
LAZ027>032-080115-
Avoyelles LA-Evangeline LA-Allen LA-Beauregard LA-Vernon LA-
Rapides LA-
730 PM CDT Mon Jun 7 2021
...SPECIAL WEATHER STATEMENT...
At 730 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Midway to near Pitkin. Movement was east
at 75 mph.
Pea size hail and winds in excess of 30 mph will be possible with
these storms.
Locations impacted include...
Alexandria, Pineville, De Ridder, Oakdale, Rosepine, Glenmora, Boyce,
Cheneyville, Elizabeth, Turkey Creek, Sugartown, Hineston, Lena,
Mittie, Dry Creek, Alexandria International Airport, Effie, Pitkin,
Fort Polk and Grant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3149 9270 3150 9268 3145 9271 3145 9268
3140 9269 3140 9267 3139 9266 3148 9221
3147 9216 3141 9215 3136 9208 3132 9208
3065 9252 3067 9344 3135 9297 3137 9292
3139 9291 3139 9289 3152 9272
TIME...MOT...LOC 0030Z 253DEG 67KT 3163 9219 3095 9287
Stigger/87Special weather statement, Jun 7, 8:16 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Lake Charles LA
816 PM CDT Mon Jun 7 2021
LAZ028-029-031>033-080145-
St. Landry LA-Avoyelles LA-Evangeline LA-Allen LA-Rapides LA-
816 PM CDT Mon Jun 7 2021
...SPECIAL WEATHER STATEMENT...
At 815 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Walters to near Beaver. Movement was east
at 50 mph.
Pea size hail and winds in excess of 30 mph will be possible with
these storms.
Locations impacted include...
Alexandria, Pineville, Oakdale, Ville Platte, Marksville, Bunkie,
Mamou, Glenmora, Cheneyville, Elizabeth, Turkey Creek, Mittie,
Morrow, Effie, Ball, Cottonport, Pine Prairie, Mansura, Lecompte and
Washington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3147 9216 3146 9217 3145 9215 3143 9216
3141 9215 3138 9212 3136 9208 3135 9207
3134 9209 3133 9208 3134 9204 3133 9201
3129 9202 3128 9201 3062 9205 3067 9293
3143 9246 3148 9221
TIME...MOT...LOC 0115Z 252DEG 42KT 3154 9208 3082 9251Special weather statement, Jun 7, 8:45 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
845 PM CDT Mon Jun 7 2021
LAZ028-029-032-033-080215-
St. Landry LA-Avoyelles LA-Evangeline LA-Rapides LA-
845 PM CDT Mon Jun 7 2021
...SPECIAL WEATHER STATEMENT...
At 844 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Frogmore to near Evergreen. Movement was
east at 50 mph.
Pea size hail and winds in excess of 30 mph will be possible with
these storms.
Locations impacted include...
Marksville, Bunkie, Simmesport, Moreauville, Cheneyville, Turkey
Creek, Bordelonville, Bayou Current, Morrow, Effie, Cottonport, Pine
Prairie, Mansura, Hessmer, Evergreen, Plaucheville, Bayou Chicot,
Goudeau, Lake Ophelia National Wildlife Refuge and Indian Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3133 9208 3134 9203 3132 9200 3128 9202
3127 9199 3122 9199 3125 9196 3122 9194
3123 9192 3127 9195 3130 9191 3119 9168
3114 9172 3105 9172 3098 9180 3087 9180
3086 9182 3074 9176 3074 9252 3147 9217
TIME...MOT...LOC 0144Z 252DEG 42KT 3164 9171 3093 9214The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:30 PM CDT | Special Weather Statement | LCH | Rapides | 45 min |
| Jun 7, 8:16 PM CDT | Special Weather Statement | LCH | Evangeline, Rapides | 29 min |
| Jun 7, 8:45 PM CDT | Special Weather Statement | LCH | Avoyelles | 30 min |
Nearby
River Flood Warnings in Louisiana, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.